# SDR SCNA20140212039

- Difficulty date: January 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT AFT WET AREA RT SIDE FLOOR STRUCTURE AT STA 967 SEVERAL SPOTS AROUND NUT PLATE CORRODED.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS. REPAIRED.
